

THURSDAY, SEPTEMBER 14TH, 2023 – ANCHORAGE CITY HIGHLIGHTS & CULTURAL IMMERSION TOUR TIMELINE BELOW:

| | <u> </u> |
|----------|--|
| 09:15 AM | Spot 2 motorcoaches at Marriott hotel and place iced beverage coolers at |
| | entrance of each coach (allowing guest to grab beverage prior to boarding), |
| | snack baskets loaded and placed on both sides of the isle seats on first row |
| | allowing guest to grab as they board. Motorcoach signage to be placed in the |
| | window (allowing guests to identify which group & coach to reboard after |
| | lunch). Below timelines presented for each coach. |

09:30 AM Attendees meet in the hotel lobby.

09:45 AM Begin boarding transfer – Load and Go

GROUP A - ESTIMATED TIMELINE BELOW

| 10:00 AM | Guest will arrive in the Alaska Native Heritage Center and have 30 mins watch a native demonstration then meet their guides (at pre-determined location) for a 1 hr. exclusive tour); your guide will inform attendees that we will split into two smaller groups for this privately guided tour. After the tour concludes guests will meet back at entrance of museum to reboard motorcoach. |
|----------|---|
| 11:30 AM | Guest will board and depart for Anchorage Museum |
| 11:45 AM | Guest arrives at Anchorage Museum and will be dropped off close to entrance and provided admission tickets and will have 1 hr. to explore the museum before meeting back at entrance and prepare to depart for group lunch at the 49th State Brewery. |
| 12:45 PM | Guest will board and depart for 49th State Brewery |
| 01:00 PM | Guest arrives at 49 th State Brewery for lunch (escort will take guest to the 2 nd level where they will enjoy an exclusive lunch buffet. |
| 02:00 PM | Guest will board and depart for Earthquake Park |
| 02:15 PM | Guest arrives at park and guest will have a 30 mins stop, then reboard for driving tour of Lake Hood on the way to the Alaska Wild Berry Factory |
| 02:45 PM | Guest arrives at the Wild berry factory for 15 mins, before heading to the ulu factory. |
| 03:15 PM | Guest arrives at the Ulu factory and escorted to ship creek spawning bridge, once guest is ready to depart will reboard coach and depart for hotel. |
| 04:00 PM | Guest arrives at Marriott hotel. |



Int'l Society of Women Airline Pilots Activity Timelines

GROUP B – ESTIMATED TIMELINE BELOW

| 10:00 AM | Guest will board and depart for Earthquake Park |
|----------|---|
| 10:15 AM | Guest arrives at park and guest will have a 30 mins stop, then reboard for driving tour of Lake Hood on the way to the Alaska Wild Berry Factory |
| 10:45 AM | Guest reboards and depart for driving tour of Lake Hood |
| 11:15 AM | Guest arrives at the Wild berry factory for 15 mins, before heading to the ulu factory. |
| 11:30 AM | Guest reboards and departs for Ship Creek and Ulu factory. |
| 11:45 AM | The guest arrives at the Ulu factory for a 30 mins stop, and escorts to ship creek spawning bridge, once guest is ready to depart will reboard coach and depart for 49 th State Brewery. |
| 12:15 PM | Guest reboards and departs for 49 th state brewery. |
| 12:30 PM | Guest will arrive at the 49 th state brewery. |
| 01:45 PM | Guest will board and depart for Anchorage Museum |
| 02:00 PM | Guests arrive at Anchorage Museum and will be dropped off close to entrance and provided admission tickets and will have 1 hr. to explore the museum before meeting back at entrance and prepare to the Alaska Native Heritage Center |
| 03:10 PM | Guest will board and depart for Alaska Native Heritage Center |
| 03:30 PM | Guest will arrive in the Alaska Native Heritage Center (docents (2) will meet coach and provide a 1.5 hr. exclusive tour for your attendees); your guide will inform attendees that we will split into two smaller groups for this privately guided tour. After the tour concludes guests will meet back at entrance of museum to reboard motorcoach. |
| 04:45 PM | Guest will board and depart for hotel. |
| 05:00 PM | Guests arrive at the hotel. |
| | |





Activity Option 1: 6 hrs. Knik Glacier UTV EPIC Adventure w/Ice burg lake camp style lunch

For those adventurous souls that are ready to spend an entire day exploring Alaska's beauty, this adventure is an unbeatable experience of nature's wonders, making memories to last a lifetime. In this full-day tour that takes 6 hours, you will see Alaska like you never have before! Attendees will be

taken though all kinds of scenic terrain, including sprawling valleys, fascinating old claim routes for mining, and dense forest, and ultimately seeing one of Alaska's incredible mountainous glaciers. Don't forget your camera, as you're sure to witness wildlife and scenery like you've never seen before!



(50 pax) FULL DAY KNIK GLACIER UTV EPIC ADVENTURE - ACTIVITY TIMELINE BELOW:

| 07:15 AM | ADS activity escorts meet at the office for briefing and load snack baskets and coolers for afternoon activities. |
|----------|---|
| 07:30 AM | ADS activity escorts and coordinator depart for hotel. |
| 07:45 AM | ADS activity escort/coordinator arrives at Marriott Hotel w/coolers and snack baskets |
| 07:45 AM | Spot 1 motorcoach at Marriott hotel and place iced beverage coolers at entrance of each coach (allowing guest to grab beverage prior to boarding), snack baskets loaded and placed on both sides of the isle seats on first row allowing guest to grab as they board. |
| 08:00 AM | Participants will meet ADS activity escort in the hotel lobby (need participants names and sizes 30 days in advance) |
| 08:15 AM | Begin boarding transfers and depart for activity base camp. |
| 09:15 AM | Arrive at UTV base operation. |
| 09:20 AM | Gear up and safety briefing begins (waivers to be filled out during transfer) |
| 09:30 AM | Activity departs. |
| 12:30 PM | Arrive at lake for lunch (1 hr. stop for hot camp style lunch w/fire pit) |
| 04:30 PM | Activity returns |
| 04:45 PM | Begin boarding for return to Marriott Hotel |
| 05:45 PM | Arrive at hotel. |



| September 16 th , 2023 – (50 pax) Group Activity – AWCC visit, and 26 Glacier Cruise | | |
|---|---|--|
| 08:15 AM | ADS activity escorts meet at the office for briefing and load snack baskets and coolers for activity. | |
| 08:30 AM | ADS activity escorts and coordinator depart for hotel. | |
| 08:45 AM | ADS activity escort/coordinator arrives at Marriott Hotel w/coolers and snack baskets | |
| 08:45 AM | Spot 1 motorcoach at Marriott hotel and place iced beverage coolers at entrance of each coach (allowing guest to grab beverage prior to boarding), snack baskets loaded and placed on both sides of the isle seats on first row allowing guest to grab as they board. | |
| 08:45 AM | Attendees meet ADS escorts in lobby. | |
| 09:00 AM | Begin boarding motorcoach and depart for Alaska Wildlife Conservation Center (AWCC) | |
| 10:15 AM | Motorcoach arrive at the (AWCC) | |
| 11:15 AM | Motorcoach depart (AWCC) for the Whittier Tunnel | |
| 11:30 AM | Arrive at the Whittier tunnel. | |
| 11:45 AM | Arrive at cruise port, as guest disembark, they will receive boarding passes and head to cruise ramp for boarding | |
| 12:00 PM | Clients board the M/V Klondike | |
| 12:30 PM | Clients depart on 26 Glacier cruise. | |
| 06:20 PM | Cruise returns to Whittier; guests will have 20 mins to explore before loading and heading to tunnel. (Must be back at 6:45 sharp) | |
| 06:45 PM | Begin boarding motorcoach and depart for tunnel. | |
| 06:55 PM | Arrive at Whittier tunnel. | |
| 08:30 PM | Clients arrive at Marriott Hotel | |